# SDR HALA2023021400048

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 Z SECTION LH CORNER BET Y1137.1 & Y1447.8 AT FR 80/82 FOUND CRACKED. TO REPLACE Z SECTION. CORRECTIVE ACTION: Z SECTION LEFT HAND CORNER BETWEEN Y1137.1 AND Y1447.8 AT FR 80 / 82 REPLACED. (2627170)
